# SDR AALA202502116589

- Difficulty date: February 10, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N144AN
- Make and model: Airbus A321-231
- Aircraft serial: 6723
- Aircraft time: 29,043 hours, 11,460 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED A WIRE SEVERED AT SEAT 2A. MAINTENANCE FOUND BROKEN WIRE IN ROW 2 WAS TO SEAT 1A FLOOR MOUNTED EMERGENCY LIGHT AND REPAIRED FLOOR MOUNTED EMERGENCY LIGHT WIRING PER ESPM 20-43-11. A SATISFACTORY OPERATIONAL TEST OF THE FLOOR MOUNTED EMERGENCY LIGHTS WAS ACCOMPLISHED.
